# SDR CALA2013111893013

- Difficulty date: November 15, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 51,148 hours, 20,476 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tab
- Condition: Out Of Position
- Location: Pax O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED PLASTIC HANGING OUT OF CEILING AT 25B MAY BE OXYGEN MASK PROBLEM.  SECURE TAB, FOUND O2 DOOR CLOSED.
